# SDR 2008FA0000209

- Difficulty date: April 1, 2008
- Submitted: April 2, 2008
- Operation: General aviation
- Aircraft: N62BA
- Make and model: Piper PA-23-250
- Aircraft serial: 274859
- Aircraft time: 16,880 hours
- Engine: Lyc IO540C4B5
- Engine time: 5,817 hours
- System (JASC): 7414 · Magneto/Distributor
- Part: Breaker Points
- Part number: M11522
- Condition: Worn
- Location: Magneto
- Part time: 87 hours
- Component: Magneto, Slick, 6393
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ENGINE BECAME INCREASINGLY DIFFICULT TO START, CHECKED IGNITION TIMING AND FOUND LT MAGNETO OUT OF TOLERANCE. INSPECTED LT MAGNETO, POINTS FAILED TO OPEN DUE TO EXCESSIVLY WORN BREAKER POINT CAM. 87 HOURS SINCE NEW
